Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Deformations of geodesic fields


Authors: Herman Gluck and David Singer
Journal: Bull. Amer. Math. Soc. 82 (1976), 571-574
MSC (1970): Primary 53C20
MathSciNet review: 0415538
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20

Retrieve articles in all journals with MSC (1970): 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14107-9